# SDR CALA9801056

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN CABIN FRAME AT STA 639, LBL 60.  THE CRACK WAS STOP DRILLED IAW SRM 53-03, PAGE 40. AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-03.
